Smoothness of generalized solutions of the third boundary-value problem for an elliptic differential-difference equation
- 21 Downloads
Unlike the case of elliptic differential equations, generalized solutions of elliptic differential-difference equations may be nonsmooth on an entire domainQ, only preserving smoothness on certain subdomainsQ r ⊂Q. The conditions are considered under which the generalized solutions of the third boundary-value problem remain smooth on the boundaries of the neighboring subdomainsQ r .
KeywordsDifferential Equation Generalize Solution Elliptic Differential Equation
Unable to display preview. Download preview PDF.
- 1.A. Skubachevskii, “The first boundary-value problem for strongly elliptic differential-difference equations,”J. Differ. Equal.,63, No. 3, 332–361 (1986).Google Scholar
- 2.A. L. Skubachevskii and E. L. Tsvetkov, “The second boundary-value problem for the elliptic differential-difference equations,”Differents. Uravn.,25, No. 10, 1766–1776 (1989).Google Scholar
- 3.G. A. Kamenskii and A. D. Myshkis, “On the statement of boundary-value problems for differential equations with deviating argument and several higher terms,”Differents. Uravn.,10, No. 3, 409–418 (1974).Google Scholar
- 4.A. L. Skubachevskii, “Eigenvalues and eigenfunctions of some nonlocal boundary-value problems,”Differents. Uravn.,25, No. 1, 127–136 (1989).Google Scholar
- 5.G. G. Onanov and A. L. Skubachevskii, “Differential equations with deviating arguments in stationary problems in the mechanics of deformable bodies,”Prikl. Mekh.,15, No. 5, 39–47 (1979).Google Scholar
- 6.V. P. Mikhailov,Partial Differential Equations [in Russian], Nauka, Moscow (1983).Google Scholar
- 7.J. L. Lions and E. Magenes,Problèmes aux Limites Non Homogènes et Applications, Dunod, Paris (1970).Google Scholar